# SDR V0XD20140621157

- Difficulty date: June 21, 2014
- Submitted: June 21, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,741 hours, 20,593 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER T CAS ANTENNA HAS CORROSION.  REMOVED CORROSION WITH MATERIAL LOSS OF.005 FOUND TO BE WITHIN LIMITS IAW REO 670-53-21-1107 DATED 20 JUNE 2014, NDT PERFORMED.
